# SDR SWAA2012122610838

- Difficulty date: December 11, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 63,123 hours, 52,869 cycles
- System (JASC): 5241 · Galley Doors
- Part: Angle
- Part number: 6558299
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOWER AREA OF AFT GALLEY DOOR.  REPLACED ANGLE LOC ON LOWER AREA OF AFT GALLEY DOOR IAW SRM.
